# SDR SWAA2024112550083

- Difficulty date: October 17, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 57,405 hours, 30,330 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE CRACKED BS 294 FWD SIDE OF STUB FRAME RBL 54 WL 208.<[01] REMOVED DAMAGE CLIP I.A.W SRM 51-10-02-0G-0 AND SRM 51-40-02-0G-0; FABRICATION AND INSTALLATION TO BE ACCOMPLISHED ON CCN TTG8Q00WJ92N DUE TO CRACK ON STUB FRAME;[02] VERIFIED CORRECTIVE ACTION 1
